# SDR 96ZZZX4886

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Rockwell Collins Inc, repair station KI2R953K
- Aircraft: N85CR
- Make and model: Beech 400A
- Aircraft serial: RK22
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Former
- Part number: 202000331
- Condition: Cracked
- Location: Thrust Rev
- Part time: 1,270 hours
- Component: 2250007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN  PROCESS OF ROUTINE INSPECTION, NOTICED THE STANG FAIRING SUPPORT FORMERS, OUTBOARD SIDE OF EACH ENGINE, WERE CRACKED WHERE THEY ATTACH TO STANG.  BEECH SB NR 2674 APPLIES TO THIS SUBJECT, HOWEVER, NOT TO THIS SPECIFIC REVERSER PART NUMBER.  RECOMMEND REVISING SB AND REQUIRING MANDATORY INSPECTION NOT TO EXCEED 200-HOUR INTERVALS UNTIL MODIFICATION KIT IS INSTALLED.
